# SDR FDEA201112085220

- Difficulty date: December 8, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N455FE
- Make and model: Airbus A310-222
- Aircraft serial: 331
- Aircraft time: 36,780 hours, 16,975 cycles
- Engine: Pwa JT9D7R4E1
- Engine time: 28,322 hours, 18,531 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Low Pressure
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

YELLOW OIL PRESSURE LIGHT ILLUMINATED DURING TAKE OFF ROLL AT 110 KTS.  ABORTED TAKE OFF,   COMPLIED WITH QRH.  RAN ENGINES AT POWER, OIL PRESSURE STAYED AT 52 PSI IN THE NORMAL RANGE IAW JRH.  SUSPECTED COLD ENGINE OIL ON COLD SOAKED ENGINE THAT LAYED OVERNIGHT IN SUB-FREEZING TEMPERATURES.  CREW VERBALLY INDICATED THAT IT WAS THE NR1 ENGINE OIL PRESSURE LIGHT.
